# SDR CALA0001872

- Difficulty date: December 10, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 17,747 hours, 9,264 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Condition: Inoperative
- Location: Lever Lock Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM YUL. QRH PROCEDURES WERE ACCOMPLISHED WITH NO HELP. THE AIRCRAFT WAS RETURNED TO YUL WHERE IT LANDED WITHOUT INCIDENT. THE LEVER LATCH FAILED FUNCTIONAL TEST PERFORMED IAW MM 32-31-31, PAGE 404. THE LEVER LOCK SOLENOID WAS LUBRICATED. THE LEVER LOCK FUNCTIONED NORMALLY SEVERAL TIMES. THE LEVER LOCK SOLENOID WAS INSPECTED AND NO DEFECTS WERE FOUND. OPERATIONAL CHECK WAS NORMAL IAW MM 32-31-31.
